# SDR AALA202011109010

- Difficulty date: November 9, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 53,819 hours, 33,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  ESCAPE PATH LIGHT AT 10C FELL OFF.  REMOVED AND REPLACED BUMPER END CAP (AALA202011109008) AND ESCAPE PATH LIGHT ASSEMBLY.
